# SDR P5CA9700787

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5751 · Ailerons
- Part: Channel
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED I/B AILERON POWER PACKAGE COMPT I/B VERT WEB ATT SUPPORT CHANNEL.  REPLACED V-CHANNEL SUPPORT PER BOEING SRM 51-10-01.
